# SDR IPXA2025101447232

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 35,880 hours, 23,680 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW MESSAGE, QRH CHECKLIST DID NOT RETURN OPS TO NORMAL RESULTED IN BTB T/S AND FOUND LT SIDE WINDOW NR 3 INOPERATIVE.  DEFERED LEFT SIDE WINDOW PER MEL 30-41-1-3. APPLIED DMP AND APPLIED PLACARD.
